# SDR USAA951025

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 492.4
- Part time: 27,587 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q3-CHECK INSPECTION, VISUALLY INSPECTED AND FOUND A 1 INCH SKIN BULGE AND CHUNK MISSING BETWEEN STRINGER 21-20 RIGHT STATION 492.4.  INSTALLED DOUBLER.  (M)
